Review: could Multivitamin cause Muscle twitching?
Summary: Muscle twitching is found among people who take Multivitamin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Vitamin d, and have Depression.
We study 7,900 people who have side effects while taking Multivitamin from FDA and social media. Among them, 22 have Muscle twitching. Find out below who they are, when they have Muscle twitching and more.
You are not alone: join a mobile support group for people who take Multivitamin and have Muscle twitching >>>
Multivitamin has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 9,004 Multivitamin users)
Muscle twitching has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure. (latest reports from 11,049 Muscle twitching patients)
On Jan, 13, 2015: 7,900 people reported to have side effects when taking Multivitamin. Among them, 22 people (0.28%) have Muscle Twitching.
Time on Multivitamin when people have Muscle twitching * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Muscle twitching||18.18%||36.36%||9.09%||0.00%||0.00%||9.09%||27.27% |
Age of people who have Muscle twitching when taking Multivitamin * :
|Muscle twitching||0.00%||0.00%||0.00%||10.53%||15.79%||10.53%||15.79%||47.37% |
Severity of Muscle twitching when taking Multivitamin ** :
|least||moderate||severe||most severe |
|Muscle twitching||36.36%||54.55%||9.09%||0.00% |
How people recovered from Muscle twitching ** :
|while on the drug||after off the drug||not yet |
|Muscle twitching||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Depression (3 people, 13.64%)
- Irritable bowel syndrome (2 people, 9.09%)
- High blood cholesterol (2 people, 9.09%)
- Insomnia (2 people, 9.09%)
- Arthralgia (2 people, 9.09%)
Top co-used drugs for these people * :
- Vitamin d (5 people, 22.73%)
- Fish oil (4 people, 18.18%)
- Prednisone (3 people, 13.64%)
- Nexium (3 people, 13.64%)
- Lisinopril (3 people, 13.64%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Muscle Twitching while taking Multivitamin?
You are not alone! Join a mobile support group:
- support group for people who take Multivitamin and have Muscle Twitching
- support group for people who take Multivitamin
- support group for people who have Muscle Twitching
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can vyvanse and dilantin be taken together safely?
has add and takes vyvanse and recently was prescribed dilantin
- Put mango into nutribullet mix for 1st time. 2 hours later had chest tightness. thought it was a heart attack. afraid to try mango again !
Hello. Purchased a nutribullet. Yesterday I made my 1st drink with the fruit mango and some mango peel. Approx an hour later I thought I was having a heart attack. Lasted for 15 minutes. Second attack soon after. I simply layed on my stomach and rested. Feeling better later in day and much better today. Have a good life!
- Why would i get copd since i never smoked?
I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
- Can my eye twitch be because of lexapro?
So I have had symptoms of anxiety and depression due to a lot of stressors and disasters that happened in my life over the past two years. As my anxiety got worse after a breast biopsy, I started freaking out and thinking I may have MS because my sister has MS. So I went to my GP and she decided my symptoms do not follow the symptoms of MS or any similar problem and it should most likely be anxiety. She put me on Lexapro and Clonazepam. At first I was very hesitant to take medication but as my symptoms got worse I decided to give it a try. I was on Lexopro 5 mg for about two months and then I went to 10 mg, and I would take 1 or 2 Clonazepam a day. And this all started 5 months ago. And things seemed to be working just fine.Until about two months ago I started having this freaking annoying eye twitch on my upper left eyelid. I have had eye twitches before but they always go away after a couple of days or a week top. This one has been lasting for 2 months now and seems to be just getting worse. I went to the GP and my eye doctor and they still found no cause and said it's probably stress and anxiety. I have not been overly stressed and I get plenty of sleep, 10 hrs or more! and I stopped taking caffeine and alcohol after the twitch started. Any idea? Could it be because of medication? I also need to add I have had thumb twitching and severe spasms in my muscles around my right thumb starting in May (before taking any medication).
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
More questions for: Multivitamin, Muscle twitching
You may be interested at these reviews (Write a review):
- Paxil side effect of a monior
my daughter 14 years old had some problems with dizziness. the doctor felt it was due to anxiety. so he gave her paroxetine. she started the medication and she complain that head hurt . she took it for three weeks and on fourth week she was in school and started shaking arms. than was taken to nurse office and began to twitch. it started with spine bowing up and severe. it lasted 45 minutes. we took her to hospital and they gave her allergy medication and stop it for about two hours and it starts again. it keep a pattern of 2 founds reduced twitching with 50 mg of allergy mediation. once it starts takes 50 mg and it take 30 minutes to take effect. the docotr say it is side effect of paroxetine. it should go away. we are very concern that she could have premeit damage.
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was give the z-pak has bad diarrhea, not drinking very much for two days swollen hands and fingers beat red in color called doctor said he having reaction keep watch on him.
More reviews for: Multivitamin, Muscle twitching
Comments from related studies:
From this study (11 months ago):
Suspicion that general muscle pain is caused by meds. Both Tylenol and Tramadol are taken TID to QID rather than PRN.
From this study (2 years ago):
Acute RBD Every 4 to 6 Weeks.
From this study (2 years ago):
Quit smoking and blood pressure shot up. Began feeling foggy minded and fatigued. Pcian changed blood pressure med from ziac to lisinopril with HTC and norvasc and found that I had vitamin d deficiency so mega dosed with D2. I felt worse so I supplemented with mag and calcium. Now my BP is way down and I feel horrible.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.